# SDR KY7A20200203001

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N971DC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500821
- Aircraft time: 25,618 hours, 22,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED FIRST OVERHEAD EMERGENCY LIGHT INOPERATIVE.  MX REPLACED DEFECTIVE LAMP.
